Some Relations on the Double L-22-Integral Transform and Their Applications


AYLIKCI F. , Dernek N.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.15, no.2, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1007/s00009-018-1087-y
  • Title of Journal : MEDITERRANEAN JOURNAL OF MATHEMATICS

Abstract

In this paper, the authors introduce the double Laplace-type integral transform L-22 and its properties. Several simple theorems dealing with general properties of the L-22-integral transform are proved. The convolution, its properties and convolution theorem are given. The main focus of this paper is to develop a method for the L-22-integral transform to solve problems in applied mathematics which involve partial differential and integral equations.